# SDR SWAA2025111924780

- Difficulty date: October 15, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING.  REPAIRED ACCESS PANEL 561BB TRAILING EDGE LT WING IAW SRM 51-70-04-2R-10, REPAIR 10.
